# SDR SIMA20131214006

- Difficulty date: December 14, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,800 hours, 6,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LT WING TE SHROUD AT WS 231.23, CRACK IS 2.50 INCHES LONG & .250 INCHES FWD OF THE TE.  PERFORMED PERMANENT REPAIR ON LT WING SHROUD TE AT WS 231.231 IAW ERS-CR-5700-015.
